Moh Found Serious But Temporary Post Vaccination Side Effects Says Adham
COVID-19 | There have been cases of serious, but temporary, adverse effects among Covid-19 vaccine recipients, according to the Health Ministry.
Minister Dr Adham Baba during a press conference today confirmed that they have received reports of AEFI (adverse event following immunisation) cases, but stressed that no patients required prolonged hospitalisation.
“We did receive reports from vaccine recipients, be it those who got Pfizer, Sinovac or AstraZeneca. These reports were received either through MySejahtera or the patients coming to hospital.
“In cases where the recipients suffered serious AEFI, so far we did not find that they need to prolong their hospitalisation.
“They do not have to spend much time in hospital. Only transient,” he said.
Adham was asked about the case of a private healthcare facility worker in Kedah, who had allegedly suffered minor stroke after completing her two-doses of Covid-19 immunisation.
The nurse aide in her 20s had posted two hospital reports, including one that links her case to AEFI.
According to Adham, such a case is possible, but reiterated that they are not permanent.
“I want to state here that the cases mentioned, like the minor stroke, is transient ischemic attack. It is possible to occur, but not for a long time.
“Thus, we plead to those who have potential (of suffering such effects) and need to be observed by specialists to do so.
“They should not take the wait-and-see approach in case such incidences occur at home. We need them to be present for observation, to see if it has to do with immunisation,” said Adham. - Mkini
Artikel ini hanyalah simpanan cache dari url asal penulis yang berkebarangkalian sudah terlalu lama atau sudah dibuang :